| Model Number |
MMT-394A |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that patient received occlusion alarms on (b)(6)2026, upon troubleshooting blockage was identified in the infusion set tubing and insulin did not exit.
Additional Manufacturer Narrative
E1: patient city: (b)(6)
patient country: (b)(6)
complainant name: medtronic minimed.Country: united states of america.Address - line 1: 18000 devonshire street.City: northridge.State: ca california.Zip code: 91325 - 1219.Based on the available information, this event is deemed to be reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 8021545.Manufacturing site: 3003442380.